# SDR W8PA960027

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Engine: Ge CFM563B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Garlock Seal
- Part number: 3353107030600U
- Condition: Leaking
- Location: Rt Gearbox
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT CREW NOTICED A STEADY DECREASE IN ENGINE OIL QUANTITY ON THE RIGHT ENGINE FOLLOWED BY FLUCTUATING OIL PRESSURE, THEN A STEADY DROP IN OIL PRESSURE.  RIGHT ENGINE WAS SHUTDOWN WHEN PRESSURE WENT BELOW THE RED RADIAL.  REPLACED STARTER GARLOCK SEAL.  (M)
